# SDR PLG2996E1

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15394
- Make and model: Beech 1900C
- Aircraft serial: UC63
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BTV/LGA - FLT 4693 - DURING FLIGHT AT 16,000 FEET, CREW NOTICED AIRCRAFT STARTING TO DEPRESSURIZE.  AT THE SAME TIME, THEY HEARD A LOUD SQUEAL COMING FROM THE MAIN CABIN DOOR.  THE AIRCRAFT DIVERTED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED DOOR AND FOUND THE DOOR SEAL HAD COME LOOSE.  MAINTENANCE REINSTALLED THE SEAL AND DEFERRED THE PRESSURIZATION UNTIL THE SEAL CAN BE REPLACED.  AIRCRAFT WAS RELEASED TO SERVICE.  THIS SDR WILL REMAIN OPEN UNTIL SEAL IS REMOVED AND REPLACED.  (X)
